# SDR CALA2025110410869

- Difficulty date: November 2, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 135,325 hours, 20,842 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE PSI ABOVE GREEN PRESSURE NEEDLE INDICATING ON HIGH SIDE OF BAND, PRESSURE GOOD REF MM25-66-99-702-001
